How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 16060
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

I was dignosed 12 weeks ago and have been on Sinemet since

This answer was rated:

I was dignosed 12 weeks ago and have been on Sinemet since then.
JA: How long have you been dealing with this? Are you having any breathing problems?
Customer: I do have breathing problems when challenged with a hill.
JA: Anything else in your medical history you think the Doctor should know?
Customer: But my main reason for writing today is that I have very DRY eyes.

Hello, my name is Dr Uzair and I shall be assisting you today. I'm reviewing your query & will get back to you shortly. Thank you for your patience.

It can be due to sinemet though usually it causes dry mouth and blurred vision as a side effect, you can use artificial tears available OTC and it might improve in few weeks once your body gets used to the drug.

My goal is to give you the best experience possible! I hope I have earned a 5-star rating today. Please remember to rate my service by selecting the 5 stars at the top of the screen before you leave JA today. If you need more assistance, please use the reply box below and let me know. It has been my pleasure to assist you!

Dr Uzair and 2 other Medical Specialists are ready to help you